or Connect
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Family Planning › Mirena causing cysts??
New Posts  All Forums:Forum Nav:

Mirena causing cysts??

post #1 of 3
Thread Starter 
Ok, so I know that cysts are normal part of cycles (now lol), but I've gotten a huge one on my left ovary (6.5cm).

I have a Mirena IUD that was placed in august 09, and aside from things being crowded when I really have to pee, I haven't had any issues with it.

about 2 weeks ago my left side started hurting so bad I had to take 2 hydrocodone and sleep all day. My NP scheduled an ultrasound and yeah, huge cyst. I've never had problems with cysts before.

Now I'm wondering (since it feels like there's another one on the other side) if they size is being caused by the IUD. My gyno says no, but I'm just wondering if anyone has other knowledge or experience??

TIA
post #2 of 3
cysts are listed as a side effect in the rx info.
post #3 of 3
The only time I ever had cysts was when I had the Mirena.
New Posts  All Forums:Forum Nav:
  Return Home
  Back to Forum: Family Planning
Mothering › Mothering Forums › Pregnancy and Birth › Fertility › Family Planning › Mirena causing cysts??